23
By Doctor! - / Tuesday 28 February 2017 19:48 /
Add a comment
You must be logged in to be able to post comments!
Create my account Sign in
Top comments
By  Zehir_fml  |  10

Talk to your doctor and see if there is an alternative medication. Normally there are several different types of medicine in case of rare side effects like yours.

Comments
By  Zehir_fml  |  10

Talk to your doctor and see if there is an alternative medication. Normally there are several different types of medicine in case of rare side effects like yours.

Reply
  EmagehtmaI  |  5

Unfortunately, if one opioid causes this side effect, chances are very good a different opioid will do the same. There's also a good chance your doc will think you're trying to get something stronger since hydrocodone is one of the weaker opioids. See if he can give you a strong NSAID, like diclofenac, so long as it isn't contraindicated.

By  jcash52426  |  5

Reply
  GhostFox  |  33

Wow, that's one of not only most presumptuous and conceited statements I've heard, but also incorrect. Congrats on failing so badly at being a decent human.

By  the_real_dvd  |  21

I had the same experience with an opiate based cough syrup. The full dose knocked me out but made me hallucinate. Not particularly enjoying the trip with demons whispering in my ear and darting in and out through walls, I tried half dose. The half dose kept me wide awake. All things done, I settled on doing the full dose. Maybe ask your doc if you should up your dosage or get a scrip for xanax.

Reply
  Bearsmomma  |  29

Why do you suggest xanax? I would think a different pain medication, without the negative reaction, would be better for treating the pain; instead of anxiety medication.

Loading data…